RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 6, страницы 665–684 (Mi rcd358)  

An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane

Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: This paper addresses the problem of an inhomogeneous disk rolling on a horizontal plane. This problem is considered within the framework of a nonholonomic model in which there is no slipping and no spinning at the point of contact (the projection of the angular velocity of the disk onto the normal to the plane is zero). The configuration space of the system of interest contains singular submanifolds which correspond to the fall of the disk and in which the equations of motion have a singularity. Using the theory of normal hyperbolic manifolds, it is proved that the measure of trajectories leading to the fall of the disk is zero.

Ключевые слова: неголономная механика, регуляризация, устранение особенностей, инвариантная мера, эргодические теоремы, нормальное гиперболическое подмногообразие.

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work was carried out at the Steklov Mathematical Institute and was supported by RSF under grant No. 14-50-00005.


DOI: https://doi.org/10.1134/S1560354718060035

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 34A34
Поступила в редакцию: 03.10.2018
Принята в печать:05.11.2018
Язык публикации: английский

Образец цитирования: Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane”, Regul. Chaotic Dyn., 23:6 (2018), 665–684

Цитирование в формате AMSBIB
\RBibitem{BizBorMam18}
\by Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev
\paper An Invariant Measure and the Probability of a Fall in the Problem of an Inhomogeneous Disk Rolling on a Plane
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 6
\pages 665--684
\mathnet{http://mi.mathnet.ru/rcd358}
\crossref{https://doi.org/10.1134/S1560354718060035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3890806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452874500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058952602}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd358
  • http://mi.mathnet.ru/rus/rcd/v23/i6/p665

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19
    Литература:5

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019